# SDR R61A2023051700291

- Difficulty date: March 23, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17180170401
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

170EO-57-20-0049MA_1 LEFT-OUTBOARD-MAIN WING SPAR 1 INSPECTION AND REWORK SB57-73G1P1.   ROUTINE TASK CARD COMPLIED WITH.
